MathSciNet Relay Station
MathSciNet bibliographic data
MR206447 (34 #6266) 34.95 (35.00)
Goodman, Roe W. On localization and domains of uniqueness. Trans. Amer. Math. Soc. 127 1967 98–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement